Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 65, NWS Memphis, TN

March 29, 20114 counties in Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Mar 29, 2011, 7:29 PM CDT for 4 counties in Mississippi. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 29, 2011, 7:29 PM CDT (00:29 UTC)
Expired
Mar 29, 2011, 8:16 PM CDT
In force
47 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Chickasaw County, MS, Itawamba County, MS, Lee County, MS, Monroe County, MS

The radar

The Columbus AFB radar (KGWX), 35 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 29, 7:45 PM CDTHAIL 1Nettleton, MSQUARTER SIZE HAIL COVERING THE GROUND.
Mar 29, 7:53 PM CDTHAIL 1Evergreen, MSQUARTER SIZE HAIL COVERED THE GROUND LIGHTLY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 29, 6:26 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 0.5 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
463 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
394 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

252 
WUUS54 KMEG 300029
SVRMEG
MSC017-057-081-095-300130-
/O.NEW.KMEG.SV.W.0065.110330T0029Z-110330T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
729 PM CDT TUE MAR 29 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI...
  ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHERN MONROE COUNTY IN NORTHEAST MISSISSIPPI...

* UNTIL 830 PM CDT

* AT 729 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS
  LOCATED NEAR OKOLONA...AND MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  EVERGREEN...FAIRVIEW...FULTON...NEW SALEM...OKOLONA...SHANNON...
  SMITHVILLE AND TREMONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3410 8820 3392 8882 3405 8889 3408 8884
      3408 8882 3409 8882 3447 8816 3447 8815
TIME...MOT...LOC 0029Z 237DEG 45KT 3402 8875

$$
BORGHOFF
3 follow-up statements
365 
WWUS54 KMEG 300039
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
739 PM CDT TUE MAR 29 2011

MSC017-300049-
/O.CAN.KMEG.SV.W.0065.000000T0000Z-110330T0130Z/
CHICKASAW MS-
739 PM CDT TUE MAR 29 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHICKASAW COUNTY
IS CANCELLED...

AT 739 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3410 8820 3400 8869 3413 8875 3447 8815
TIME...MOT...LOC 0039Z 236DEG 41KT 3407 8865

$$

MSC057-081-095-300130-
/O.CON.KMEG.SV.W.0065.000000T0000Z-110330T0130Z/
LEE MS-ITAWAMBA MS-MONROE MS-
739 PM CDT TUE MAR 29 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHWESTERN MONROE...ITAWAMBA AND SOUTHEASTERN LEE COUNTIES...

AT 739 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE.  THIS STORM WAS LOCATED NEAR SHANNON...OR NEAR
OKOLONA...MOVING NORTHEAST AT 45 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EVERGREEN...
FAIRVIEW...FULTON...NETTLETON...NEW SALEM...SHANNON...SMITHVILLE...
TREMONT...JACINTO...RICHMOND...EASTMAN...BOUNDS CROSSROADS...TILDEN
AND ABNEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3410 8820 3400 8869 3413 8875 3447 8815
TIME...MOT...LOC 0039Z 236DEG 41KT 3407 8865

$$
BORGHOFF
729 
WWUS54 KMEG 300056
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
756 PM CDT TUE MAR 29 2011

MSC081-095-300106-
/O.CAN.KMEG.SV.W.0065.000000T0000Z-110330T0130Z/
LEE MS-MONROE MS-
756 PM CDT TUE MAR 29 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MONROE AND
SOUTHEASTERN LEE COUNTIES IS CANCELLED...

AT 756 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3413 8820 3410 8851 3422 8854 3432 8842
      3447 8815
TIME...MOT...LOC 0056Z 239DEG 46KT 3417 8846

$$

MSC057-300130-
/O.CON.KMEG.SV.W.0065.000000T0000Z-110330T0130Z/
ITAWAMBA MS-
756 PM CDT TUE MAR 29 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR ITAWAMBA COUNTY...

AT 756 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR EVERGREEN...OR 9 MILES SOUTHEAST OF TOMBIGBEE
STATE PARK...MOVING NORTHEAST AT 50 MPH.

THIS STORM COVERED THE GROUND WITH QUARTER SIZE HAIL IN NETTLETON AT 
745 PM.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EVERGREEN...
FAIRVIEW...FULTON...NEW SALEM...TREMONT...JACINTO...EASTMAN...BOUNDS
CROSSROADS...TILDEN...ABNEY...CARDSVILLE...CADAMY AND CLAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3413 8820 3410 8851 3422 8854 3432 8842
      3447 8815
TIME...MOT...LOC 0056Z 239DEG 46KT 3417 8846

$$
BORGHOFF
968 
WWUS54 KMEG 300116
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
816 PM CDT TUE MAR 29 2011

MSC057-300126-
/O.CAN.KMEG.SV.W.0065.000000T0000Z-110330T0130Z/
ITAWAMBA MS-
816 PM CDT TUE MAR 29 2011

...THE SEVERE THUNDERSTORM WARNING FOR ITAWAMBA COUNTY IS
CANCELLED...

AT 816 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO LONGER 
POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE 
THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3413 8820 3410 8851 3422 8854 3432 8842
      3447 8815
TIME...MOT...LOC 0116Z 239DEG 46KT 3430 8819

$$
BORGHOFF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 6:41 PM CDT, 48 minutes earlier.

Area forecast discussion, Mar 29, 6:41 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
641 PM CDT TUE MAR 29 2011

.UPDATE...

UPDATED FOR 00Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 323 PM CDT TUE MAR 29 2011/

DISCUSSION...
ELEVATED CONVECTION IS ONGOING ACROSS NORTHEAST ARKANSAS...SOUTH
MISSOURI...AND PORTIONS OF WEST TENNESSEE. STILL NO REPORTS OF
SMALL HAIL ACROSS ANY OF OUR FORECAST AREA NOR UPSTREAM ACROSS
NORTH ARKANSAS. 5-7 HUNDRED MB LAPSE RATES ARE BETWEEN 7 AND 8
DEGREES C/KM. LAPSE RATES SHOULD BE AT THEIR STEEPEST NORTH OF
INTERSTATE 40 RIGHT NOW...BUT ONLY WEAKEN SLIGHTLY...BY AT MOST A
DEGREE THROUGH MIDNIGHT. FARTHER SOUTH...7.25 TO 7.75 DEGREE LAPSE
RATES WILL REMAIN IN PLACE A BIT LONGER. EVEN THOUGH LAPSE RATES
ARE EXPECTED TO WEAKEN ACROSS NORTHERN AREAS...PROXIMITY TO AN
APPROACHING SHORTWAVE TROUGH AND VORT MAX SHOULD KEEP THE THREAT
OF AT LEAST SMALL HAIL IN THE AREA WELL INTO THE OVERNIGHT HOURS.
THIS SYSTEM IS SIMILAR TO THE PREVIOUS SYSTEM WHICH BROUGHT
WIDESPREAD HAIL TO THE MIDSOUTH. THE TWO MAIN DIFFERENCES SHOULD
OFFSET EACH OTHER. THE WARM FRONT IS FARTHER SOUTH BUT THE UPPER
LEVEL DYNAMICS ARE STRONGER. IF A SURFACE LOW DEVELOPS ALONG AN
INVERTED TROUGH IN EAST CENTRAL MISSISSIPPI AS THE GFS
SUGGESTS...WIND COULD BECOME A BIGGER THREAT IN NORTHERN
MISSISSIPPI AROUND MIDNIGHT.

EVERYTHING STILL LOOKS ON TRACK FOR ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS THURSDAY NIGHT INTO FRIDAY. MOISTURE LOOKS LIMITED
DURING THIS TIME FRAME HOWEVER IN HIGHLY AMPLIFIED NORTH WESTERLY
FLOW...DYNAMICS SHOULD BE SUFFICIENT TO RESULT IN AT LEAST A FEW
STRONG THUNDERSTORMS.

THE WEEKEND LOOKS MUCH NICER AS A RIDGE ALONG THE PACIFIC COAST
SHIFTS INTO THE PLAINS SHUNTING THE MEAN STORM TRACK TO THE EAST
OF OUR AREA. THE RIDGE WILL CONTINUE TO SHIFT EAST SATURDAY
DOMINATING THE WEATHER ACROSS THE MIDSOUTH FOR MOST OF THE
WEEKEND. HIGHS WILL CLIMB INTO THE 70S EACH DAY...WITH 1000-500 MB
THICKNESSES SUPPORTIVE OF LOW TO MIDDLE 80S IN SOUTHWESTERN
PORTIONS OF THE FORECAST AREA SUNDAY AFTERNOON. INCREASING CLOUD
COVER MAY PREVENT US FROM BECOMING THAT WARM.

EARLY NEXT WEEK...A MORE PROTOTYPICAL SPRING WEATHER SYSTEM LOOKS
TO BE IN THE WORKS. UNLIKE THE PAST 2-3 EVENTS THIS SYSTEM LOOKS
LIKE IT MAY HAVE BOTH DYNAMIC AND THERMAL ENERGY WORKING IN ITS
FAVOR. IN ADDITION MULTIPLE DAYS OF SOUTHERLY FLOW AHEAD OF THE
FRONT SHOULD ENSURE ADEQUATE MOISTURE IN IN PLACE.

30/SIRMON

&&

.AVIATION...

00Z TAF SET

A BAND OF SHOWERS AND THUNDERSTORMS HAS BEEN PUSHING ACROSS THE
MIDSOUTH NORTH OF I-40 DURING THE PAST SEVERAL HOURS. GENERALLY
IFR CONDITIONS OR LOWER HAVE BEEN REPORTED IN THESE AREAS...WITH
VFR OR MVFR CONDITIONS FURTHER SOUTH. THINK MORE SHOWERS AND
THUNDERSTORMS WILL DEVELOP ACROSS THE REST OF THE AREA..NAMELY
ALONG AND SOUTH OF KMEM-KMKL BETWEEN 01Z-04Z...AND CONTINUING
THROUGH 08-12Z.

CEILINGS ARE EXPECTED TO DETERIORATE TO IFR TONIGHT AND CONTINUE
AT IFR LEVELS INTO MID MORNING WEDNESDAY WITH IMPROVING CONDITIONS
THEREAFTER.

BORGHOFF

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  44  60  41  58 / 100  10  10  20
MKL  42  57  36  57 / 100  10  10  20
JBR  41  55  39  58 / 100  10  10  30
TUP  51  63  39  62 / 100  10  10  20

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Mar 29, 3:14 AM CDT, 16 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
314 AM CDT TUE MAR 29 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-301015-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
314 AM CDT TUE MAR 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON THROUGH
TONIGHT ACROSS AREAS MAINLY ALONG AND SOUTH OF I-40. LARGE HAIL
IS THE MAIN THREAT...WITH A SECONDARY THREAT OF DAMAGING WINDS
CONFINED TO NORTHERN MISSISSIPPI.

A FEW STRONG STORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT
NORTH OF I-40. SMALL HAIL WILL BE THE MAIN THREAT.

RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A WEAK DISTURBANCE WILL BRING THE THREAT OF A FEW STRONG STORMS
TO THE MIDSOUTH LATE THURSDAY AFTERNOON...THROUGH THURSDAY NIGHT.

A POTENT COLD FRONT WILL BRING A THREAT FOR STRONG TO SEVERE
THUNDERSTORMS SUNDAY NIGHT AND INTO MONDAY. LARGE HAIL AND DAMAGING
WINDS ARE THE MAIN THREATS.

RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS AREAS SOUTH OF I-40 LATE
TUESDAY AFTERNOON AND TUESDAY NIGHT.

JAB

In the hours before

Special weather statement, Mar 29, 3:44 PM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
344 PM CDT TUE MAR 29 2011

ARZ018-026-028-MOZ113-292115-
CRAIGHEAD AR-MISSISSIPPI AR-GREENE AR-DUNKLIN MO-
344 PM CDT TUE MAR 29 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 415 PM CDT FOR...

  CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  SOUTH CENTRAL GREENE COUNTY IN EASTERN ARKANSAS...
  NORTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  SOUTHWESTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 5
MILES WEST OF JONESBORO AT 345 PM CDT...MOVING EAST AT 55 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS
THUNDERSTORM.

PEOPLE IN CRAIGHEAD...DUNKLIN...GREENE AND MISSISSIPPI COUNTIES...
INCLUDING LOCATIONS NEAR BONO...BROOKLAND...JONESBORO...LAKE CITY...
LEACHVILLE...MANILA AND MONETTE...SHOULD MONITOR THIS STORM CLOSELY.
THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BIG LAKE.

&&

LAT...LON 3612 9015 3590 9006 3573 9077 3590 9085
TIME...MOT...LOC 2045Z 251DEG 48KT 3585 9070
Special weather statement, Mar 29, 4:15 PM CDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
415 PM CDT TUE MAR 29 2011

ARZ018-026-028-MOZ113-115-TNZ019-292145-
CRAIGHEAD AR-MISSISSIPPI AR-GREENE AR-DUNKLIN MO-PEMISCOT MO-DYER TN-
415 PM CDT TUE MAR 29 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 445 PM CDT FOR...

  NORTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN GREENE COUNTY IN EASTERN ARKANSAS...
  NORTHERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  EXTREME SOUTHWESTERN DYER COUNTY IN NORTHWEST TENNESSEE...
  SOUTHERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
  SOUTHWESTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...

A STRONG THUNDERSTORM PRODUCING HAIL UP TO NICKEL SIZE WAS LOCATED
OVER LEACHVILLE AT 414 PM CDT...MOVING EAST AT 50 MPH.

PEOPLE IN CRAIGHEAD...DUNKLIN...DYER...GREENE...MISSISSIPPI AND
PEMISCOT COUNTIES...INCLUDING LOCATIONS NEAR BLYTHEVILLE...GOSNELL...
LEACHVILLE...MANILA...MONETTE...SENATH AND STEELE...SHOULD MONITOR
THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BIG
LAKE.

&&

LAT...LON 3592 8965 3591 8971 3592 8974 3590 8976
      3577 9035 3605 9045 3625 8977
TIME...MOT...LOC 2114Z 256DEG 46KT 3592 9025

RRH
Special weather statement, Mar 29, 5:45 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
545 PM CDT TUE MAR 29 2011

TNZ003-004-020-021-292315-
CARROLL TN-GIBSON TN-HENRY TN-WEAKLEY TN-
545 PM CDT TUE MAR 29 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 615 PM CDT FOR...

  NORTHERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
  NORTHEASTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
  HENRY COUNTY IN NORTHWEST TENNESSEE...
  SOUTHERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING UP TO NICKEL SIZE HAIL WAS LOCATED
OVER BRADFORD AT 545 PM CDT...MOVING EAST AT 60 MPH.

PEOPLE IN CARROLL...GIBSON...HENRY AND WEAKLEY COUNTIES...INCLUDING
LOCATIONS NEAR MCKENZIE AND PARIS...SHOULD MONITOR THIS STORM
CLOSELY.

&&

LAT...LON 3618 8815 3616 8815 3613 8820 3606 8821
      3597 8885 3618 8894 3644 8823 3622 8812
TIME...MOT...LOC 2245Z 258DEG 54KT 3608 8875

RRH
Local storm report, Mar 29, 6:04 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
604 PM CDT TUE MAR 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             TRENTON                 35.97N 88.94W
03/29/2011  E0.75 INCH       GIBSON             TN   TRAINED SPOTTER

0553 PM     HAIL             TREZEVANT               36.01N 88.62W
03/29/2011  E0.75 INCH       CARROLL            TN   TRAINED SPOTTER

            DIME SIZE HAIL COVERING THE GROUND.

&&

BORGHOFF
Local storm report, Mar 29, 6:15 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
615 PM CDT TUE MAR 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             MCKENZIE                36.14N 88.51W
03/29/2011  E0.50 INCH       CARROLL            TN   TRAINED SPOTTER

0607 PM     HAIL             HUNTINGDON              36.01N 88.41W
03/29/2011  E0.75 INCH       CARROLL            TN   TRAINED SPOTTER

0609 PM     HAIL             1 N HUNTINGDON          36.02N 88.41W
03/29/2011  E0.25 INCH       CARROLL            TN   EMERGENCY MNGR

&&

BORGHOFF
Local storm report, Mar 29, 6:42 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
642 PM CDT TUE MAR 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             DYERSBURG               36.04N 89.38W
03/29/2011  E0.25 INCH       DYER               TN   EMERGENCY MNGR

0612 PM     HAIL             HORNERSVILLE            36.04N 90.11W
03/29/2011  E0.25 INCH       DUNKLIN            MO   TRAINED SPOTTER

&&

BORGHOFF

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 8:36 PM CDTRiver Flood AdvisoryMEGDeSoto, Tunica4 days
Mar 29, 9:31 PM CDTSevere Thunderstorm WarningMEGTallahatchie, Yalobusha44 min
Mar 29, 10:08 PM CDTSevere Thunderstorm WarningMEGCalhoun, Lafayette, Yalobusha42 min
Mar 29, 10:12 PM CDTSpecial Weather StatementMEGMonroe33 min
Mar 29, 10:13 PM CDTSpecial Weather StatementMEGChickasaw47 min
Mar 29, 10:29 PM CDTSevere Thunderstorm WarningMEGItawamba, Monroe30 min
Mar 29, 10:38 PM CDTSevere Thunderstorm WarningMEGCalhoun, Lafayette, Pontotoc, Union33 min
Mar 29, 11:58 PM CDTSpecial Weather StatementMEGPrentiss, Tishomingo32 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.